# SDR SWAA002014

- Difficulty date: October 13, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 28,776 hours, 26,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD GALLEY EMERGENCY FLASHLIGHT STRAP BROKEN.  REMOVED AND REPLACED STRAP PER MM.
